MAUDE Adverse Event Report: MEDTRONIC, INC. EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC, INC. EXTERNAL NEUROSTIMULATOR; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 9772501
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a manufacturer's representative regarding an external neurostimulator neurostimulator.The reason for call was caller reports patient started a trial today and is reporting pain down the right side of the leg "outside of normal".Caller is inquiring if patient can have an mri and reports patient has 2 of the 977a260 leads implanted connected to two extensions that are partially externalized.Agent reviewed mri is not recommended during trial and with components partially outside the body.Additional information was received from manufacturer representative (rep) who reported the cause of the pain was unable to be determined.They reported patient came out of surgery in significant pain and the surgeon ordered an mri however, results were unable to be concluded.The rep stated the impedances were within normal limits and patient's pain was consistent whether stimulation was on or off.The patient is currently admitted in the hospital and awaiting to undergo another mri under anesthesia.The rep reported the devices were removed and discarded by the hospital in order for patient to have the mri.
 
Event or Problem Description
Rep reported that the patient had an mri the day of the procedure.The image returned, wasn¿t very clear, requiring the doctor to order an mri under anesthesia.Following the second mri, we were told there was no indication of epidural bleeding.We were told, however, that the patient was required to have a separate spine surgery.
 
Additional Manufacturer Narrative

Brand Name
EXTERNAL NEUROSTIMULATOR
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24546597
Report Number2182208-2026-07971
Device Sequence Number13079397
Product Code LGW
UDI-Device Identifier00763000586850
UDI-Public(01)00763000586850(17)270608
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9772501
Device Catalogue Number9772501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date03/19/2026
Date Device Manufactured12/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Hospitalization;
Patient Age81 YR
Patient SexUnknown